MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH SYNCHRO 2/14 200 CM STANDARD PRESHAPED; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH SYNCHRO 2/14 200 CM STANDARD PRESHAPED; WIRE, GUIDE, CATHETER
Catalog Number M00326420
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal tip of the guidewire detached during removal from the dispenser hoop.The physician replaced it with a new guidewire and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned wrapped around itself.The microcatheter used with the guidewire was not returned.Visual inspection did not reveal any damages.During functional testing, the guidewire was introduced and advanced through the a demonstration excelsior sl-10 microcatheter distal end with no resistance.The guidewire was attached to a torque device and one to one torque was checked.The guidewire torque was smooth.No other anomalies were noted.The distal tip detachment could not be confirmed.The device was confirmed to be in good condition prior to use.Therefore, an assignable cause of "not confirmed" has been assigned to the reported event.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
SYNCHRO 2/14 200 CM STANDARD PRESHAPED
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH
2405 orion circle
west valley city UT 84119
MDR Report Key7793892
Report Number3008880413-2018-00068
Device Sequence Number13781411
Product Code DQX
UDI-Device Identifier04546540688774
UDI-Public04546540688774
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue NumberM00326420
Device Lot Number0000005990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/27/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1